Volume 31,Issue 3,2011 Table of Contents

   
Other Issues:  
  

目录

Ordering Trees with Fixed Order and Matching Number by Laplacian Spectral Radius
  Shang Wang TAN
  2011,31(3):381-392 [Abstract(1338)]  [View PDF]
  
On the Optimal Controller for LTV Measurement Feedback Control Problem
  Ting GONG and Yu Feng LU
  2011,31(3):393-401 [Abstract(1312)]  [View PDF]
  
3-Dimensional Cahn-Hilliard Equation with Concentration Dependent Mobility and Gradient Dependent Potential
  Rui HUANG and Yang CAO
  2011,31(3):402-410 [Abstract(1497)]  [View PDF]
  
Lower Semicontinuity of the Solution Sets to Parametric Generalized Vector Equilibrium Problems
  Jing Zhe LI,Hong Wei LIANG and Dan ZHAO
  2011,31(3):411-419 [Abstract(1357)]  [View PDF]
  
Characteristic Conditions for the Generation of $\alpha$-Times Resolvent Families on a Hilbert Space
  Rui LIU and Miao LI
  2011,31(3):420-428 [Abstract(1524)]  [View PDF]
  
Gap Theorem on Complete Noncompact Riemannian Manifold
  Cheng Bing ZHAO
  2011,31(3):429-436 [Abstract(1396)]  [View PDF]
  
Remarks on Representations of Finite Groups over an Arbitrary Field of Characteristic Zero
  Jin Ke HAI and Zheng Xing LI
  2011,31(3):437-442 [Abstract(1426)]  [View PDF]
  
Some Convergence Properties for $\psi$-Mixing Sequences
  Xue Jun WANG,Shu He HU,Xiao Qin LI and Wen Zhi YANG
  2011,31(3):443-450 [Abstract(1639)]  [View PDF]
  
The Structure of Quantum Group ${\cal U}_q(\osp(1,2,f))$
  Bo HOU,Zi Long ZHANG and Bing Ling CAI
  2011,31(3):451-461 [Abstract(1273)]  [View PDF]
  
A Note on FP-Injective Dimension
  Yang SONG,Xian Neng DU and Zhi Bing ZHAO
  2011,31(3):462-466 [Abstract(1429)]  [View PDF]
  
A New Hilbert-Type Integral Inequality with Parameters
  Xue Mei GAO and Ming Zhe GAO
  2011,31(3):467-473 [Abstract(1428)]  [View PDF]
  
On a New Reverse Extended Hardy's Integral Inequality
  Bi Cheng YANG
  2011,31(3):474-478 [Abstract(1395)]  [View PDF]
  
Augmented Lyapunov Approach to Exponential Stability of Discrete-Time Neural Networks
  Zi Xin LIU,Shu L\"{U},Shou Ming ZHONG and Mao YE
  2011,31(3):479-489 [Abstract(1480)]  [View PDF]
  
A Kind of Boundary Value Problem for Hypermonogenic Function Vectors
  He Ju YANG,Yong Hong XIE and Yu Ying QIAO
  2011,31(3):490-496 [Abstract(1342)]  [View PDF]
  
Transcendental Meromorphic Solutions of Second-Order Algebraic Differential Equations
  Hai Chou LI and Ling Yun GAO
  2011,31(3):497-502 [Abstract(1320)]  [View PDF]
  
Existence of Nonoscillatory Solutions for a Second-Order Nonlinear Neutral Delay Differential Equation
  Zhen Yu GUO
  2011,31(3):503-508 [Abstract(1670)]  [View PDF]
  
A Class of Oscillatory Singular Integrals with Hardy Kernels on Triebel-Lizorkin Spaces and Besov Spaces
  Yao Ming NIU and Shuang Ping TAO
  2011,31(3):509-520 [Abstract(1593)]  [View PDF]
  
New Rapidly Convergent Series Concerning $\zeta(2k 1)$
  Cai Lian ZHOU and Yun Fei WU
  2011,31(3):521-527 [Abstract(1635)]  [View PDF]
  
Convergence of Wavelet Expansions in the Orlicz Space
  Chang Mei TAN
  2011,31(3):528-534 [Abstract(1427)]  [View PDF]
  
Stability of (p,Y)-Operator Frames
  Zhi Hua GUO,Huai Xin CAO and Jun Cheng YIN
  2011,31(3):535-544 [Abstract(1500)]  [View PDF]
  
Extended Ces\`{a}ro Operators between Different Bergman Spaces in the Ball
  Xiao Fen L"{U}
  2011,31(3):545-550 [Abstract(1340)]  [View PDF]
  
A Weak Convergence Theorem for Equilibrium Problems, Variational Inequalities and Fixed Point Problems in 2-Uniformly Convex Banach Spaces
  Li WEI,Rui Lin TAN and Hai Yun ZHOU
  2011,31(3):551-561 [Abstract(1605)]  [View PDF]
  
Asymptotically Isometric Copy of $l^{\beta}~(0<\beta<1)$ in Spaces of Bounded Linear Operators
  Chen ZHI and Mei Mei SONG
  2011,31(3):562-566 [Abstract(1330)]  [View PDF]
  
Notes on ``Generalised Fuzzy Soft Sets''
  Hai Long YANG
  2011,31(3):567-570 [Abstract(1493)]  [View PDF]